Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Suffering with hypertension, on medicines, feel occasional dizziness. Advice for combination medicines?

i am a 57 years old indian having hypertension . it started at 150/90 few years ago and not tightly controlled. different types of single medicine like ATENOLAL/ AMLODIPINE/LOSARTAN POTASSIUM was used for different periods. now readings are above 160/100. feel dizzy sometimes. combination medicines are suggested. Please advise good combination medicine. i work in scientific research and enjoy the job. take more challenges.
Asked On : Tue, 19 Feb 2013
Answers:  1 Views:  136
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Cardiologist 's  Response
i read your query, you can start Tab. Olmesartan+metoprolol combination ( olmezest beta 20/50 mg) .
and regularly monitor your b.p. mean while you have under go some basic test like ECG, BLOOD UREA , CREATININE before starting medication. And also you start life style modification by , reduce salt intake , start regular brisk walking 30 mts day , at least 5 days in a week, avoid stress.
Answered: Wed, 20 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor